# SDR AMW2002F00002

- Difficulty date: September 14, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Engine: Pwa PT6A11
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Link
- Part number: 1015210243
- Condition: Broken
- Location: Flap Transmitter
- Part time: 16,634 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE, THE FLAPS STILL INDICATED 17 DEGREES AFTER SELECTED UP.  WHILE TRYING TO RECYCLE THE FLAPS, THE INDICATOR MOVED TO 35 DEGREES.  THE FLAP INDICATOR HAD BECOME STUCK.  THE CREW ASKED TO RETURN TO THE FIELD, BUT DID NOT DECLARE AN EMERGENCY.  THE AIR TRAFFIC CONTROL TOWER DECLARED THE EMERGENCY INSTEAD.  THE CORRECTIVE ACTION WAS THAT THEY REMOVED AND REPLACED THE BROKEN FLAP INDICATOR LINKAGE.  NO TEARDOWN REPORT IS REQUIRED.
